# SDR 2021FA0000404

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N441X
- Make and model: Cessna 441
- Aircraft serial: 4410254
- Aircraft time: 10,163 hours, 10,291 cycles
- System (JASC): 1220 · Oil Servicing
- Part: Oil Filter
- Part number: P1070
- Part serial: NA
- Condition: Broken
- Location: Zone 400
- Component: Engine, Honeywell
- Component part number: TPE33110N515S
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR ENGINE MAINTENANCE, FOUND OIL FILTER ON RIGHT ENGINE PARTIALLY SEPARATED.
